MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR PROLACTIN (PRL); PROLCATIN IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR PROLACTIN (PRL); PROLCATIN IMMUNOASSAY
Model Number 10309976
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer tested patient samples across multiple days using advia centaur xp prolactin (prl) lot 203 and observed imprecision in the results.Initial results were reported to the physician(s) and were questioned.It is not known which results are correct.It is not known which results were accepted by the physician(s) as correct.There are no known reports of patient intervention or adverse health consequences due to the discordant prolactin results.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc) to report an observation of imprecision using advia centaur xp prolactin (prl) for patient samples tested across multiple days.Siemens field service engineer (fse) was dispatched to the site.The interpretation of results section of the atellica im folate (fol) instructions for use states: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." siemens is investigating.Mdr 1219913-2022-00380 was filed for testing on a different day.
 
Additional Manufacturer Narrative
Siemens filed mdr 1219913-2022-00381 initial report on 2022-11-02 and mdr 1219913-2022-00381 supplemental 1 report on 2022-12-08.Additional information - 2022-12-12 siemens concluded the investigation for an outside of the united states (ous) customer observation of imprecision on patient samples tested across multiple days using advia centaur xp prolactin (prl) lot 203.Siemens reviewed the instrument and event data, including actions performed by the siemens field service engineer (fse).The fse inspected the instrument and replaced the reagent probe 2 (rp2) diluter and reagent probe 3 (rp3).The instrument was then decontaminated which resolved the issue for the customer.There have been no further issues.Siemens concluded that the cause of the discordant result was due to the malfunction of the reagent probe 2 diluter as well as contamination of the system.The issue was resolved with replacement of the part as well as decontamination of the system as part of routine instrument troubleshooting.Based on the investigation, no product problem was identified.The system is operating as expected.In section h6, investigation finding and investigation conclusion codes were updated based on the investigation results.Mdr 1219913-2022-00380 supplemental 2 was filed for for the same issue.
 
Additional Manufacturer Narrative
Siemens healthcare diagnostics filed mdr 1219913-2022-00381 initial report on 2022-11-02.Additional information - 2022-11-14.Based on the service report that was provided, the following services occurred: rp2 diluter replaced (with rp3).Qc performed for 2 reagent lots (203 and 207) and precision after hardware change was acceptable (cv=2.7%).Patient precision after hardware change was ok (cv=2.3%).The customer will monitor performance with running patient sample in duplicate.No further issues have been reported after instrument decontamination and service.Siemens continues to investigate.Mdr 1219913-2022-00380 supplemental 1 was filed for the same issue.

Brand Name
ADVIA CENTAUR PROLACTIN (PRL)
Common Device Name
PROLCATIN IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney street
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney street
east walpole, MA 02032
3392064073
MDR Report Key15719529
Report Number1219913-2022-00381
Device Sequence Number7251869
Product Code CFT
UDI-Device Identifier00630414177274
UDI-Public00630414177274
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2022
Device Model Number10309976
Device Catalogue Number10309976
Device Lot Number203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2022
Supplement Date Received by Manufacturer11/14/2022
12/12/2022
Initial Report FDA Received Date11/03/2022
Supplement Report FDA Received Date12/08/2022
12/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown